Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Nausea, diarrhoea, shakiness, tiredness, headache, vision problems after taking Clofranil. Solution?

hi ,i m female, 29 year old. last night i have started taking this medicine ----Clofranil 25 ( clomipramine hydrochloride)----- 3 tablets as directed by my doctor, after taking that i m suffering from Stomach or bowel problems (e.g. nausea , diarrhoea) Dry mouth or taste change ,Shakiness , Tiredness Headache Weakness, Vision problems..... now i wanted to ask u ....what should i do ,should i discontinue thiz medicine or not? i m confused because in the medicine description page ,mensioned that do not suddenly discontinue this medicine. plz reply me soon
Asked On : Tue, 12 Mar 2013
Answers:  3 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hi aamra ! Hi if you are taking this medicine for less then a week. You can stop it, if you are taking for more then 2 weeks then decrease the dose gradually. And consult the physician. Or better change your life styld
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Himanshu Pandey's  Response
Hi aamra ! Hi if you are taking this medicine for less then a week. You can stop it, if you are taking for more then 2 weeks then decrease the dose gradually. And consult the physician. Or better change your life styld
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Kamran Khan's  Response
thanks for asking....
symptoms you are telling us are called warning symptoms in this condition you should consult your doctor to adjust the dose.may be you are taking some other medicines,some drugs have strong interaction.so urgently consult your doctor and tell him/her your detail history.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor